Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I was diagnosed with hypothyriodism five weeks ago and started taking 50mcg of sythroid. Since I have started the medication, I am feeling slightly better physically. My GI is less sluggish and I have a tad more energy, my throat is not sore anymore and my eyes are no longer scratchy. However, my hair is falling out quickly and I am extremly emotional. I cry all the time and just cannot seem to get it together. Also my skin seems to be getting dryer and the skin on my feet and hands are really thick. My period has also been late, which is what finially took me to the doctor in the first place. I feel like I am falling apart.

I have read that other people blame the hair loss on synthroid. I went to the doctor to talk to her about this and she told me to go off thyroid medication all together. She told me that my TSH levels are at 58 but my thyroid hormones are within normal range. Now she suddenly wants to start checking out my pituitary. I am really confused and am wondering if you could give me some guidance. I have not gone off the medication yet, and have gotten another test to check my TSH, T3 and T4 levels. Also, how do I get my hair to stop falling out and why am I so emotional?!?

Loading...

Unbalanced hormones will do that to you unfortunately.
The Dr is doing the right thing investigating your pituatory gland which is the gland that puts out the TSH. It is supposed to adjust the TSH according to the amount of thyroid hormones needed by your body, this works by a feedback loop. The pituatory also puts out other stimulating hormones like ACTH for the adrenal glands. Something causing a problem with the pituatory could consievably cause more than just hypothyroid problems.

I would see what happens with that test then take it from there.

Good luck
Dawnx
Reply

Loading...